MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF

Medline Industries, LP MEDLINE; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "leaked drain bag.".
 
Additional Manufacturer Narrative
The reported product problem/issue was leaked drain bag.Medline quality received a sample for investigation; there was no description of the issue sent with the sample, and the product was received in unpackaged, used condition.Visual assessment of the provided product revealed no abnormalities or defects, measurement of the catheter met all specified dimensional criteria, and functional testing showed the catheter drained all 300ml with no issue; after drainage, a leak was found in the drain bag of the urine meter component, originating from a small hole near the bottom of the drain bag.The reported problem was confirmed, and the cause was changed to dc: unknown responsible party - cannot determine cause w/received sample; based on the findings of the quality investigation, no change was made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50695559
Report Number1417592-2026-35097
Device Sequence Number18563237
Product Code OHR
UDI-Device Identifier40195327149872
UDI-Public40195327149872
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150816TS
Device Lot Number0332201A049
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown